Swallowing difficulty developed 3 days after Botox. Any suggestions?

I had botox injected for the first time (by a medically professional) approximately 6 days ago - to combat forehead and frown lines. The brand was either Azzallure or Botox - it has slipped my mind which type the doctor ended up using as I was nervous at the time. The doctor is away at the moment and I won't get a chance to speak to him for another 2 weeks. From about the 3rd day onwards I have experienced difficulty swallowing and a sensation that my throat is closing. Is this a possible side effect?

Doctor Answers 3

Side Effects of Botox

Hello, 

Thank you for your question. I'd recommend booking an appointment with your physician. 

All the best.

Botox and side Effects

There have been reports of Botox spreading to other parts of the body. I would definitely return to your treating physician for examination and if he or she is unavailable then you should consult an expert to see if the problem is from Botox or from something else.  Best, Dr. Green

Swallowing difficulties after Botox

Difficulties with swallowing 3 days after Botox to the forehead is unlikely related. If your airway feels compromised, call your physician

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.